# SDR AALA2018060769017

- Difficulty date: June 4, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N156AN
- Make and model: Airbus A321-231
- Aircraft serial: 6983
- Aircraft time: 7,508 hours, 2,890 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY ACCUMULATOR BOTTLE PRESSURE READS 1650 PSI, AT 81 DEGREES FARENHEIT.  SERVICED THE R1 DOOR BOTTLE IAW AMM -52-10-00.
